# SDR CA120123011

- Difficulty date: January 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 859 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 3G6220V00154
- Condition: Sheared
- Location: Main Rotor Head
- Part time: 859 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 48 MONTHS INSPECTION, THE AMO CARRYING OUT THE INSPECTION NOTICE ON DISSASSEMBLY OF THE MAIN ROTOR HEAD, 1 OF THE ELASTOMERIC BEARINGS HAD BECOME SEPARATED AT MORE THAN 270 DEGREES AROUND WITH ONLY A SMALL AMOUNT OF ELASTOMER STAYING CONNECTED AT THE TOP END.  AIRCRAFT MFG WAS IMMEDIATELY CONTACTED ABOUT THIS ISSUE AND A NEW ELASTOMERIC BEARING  HAS BEEN ORDERED FOR REPLACEMENT. DETAILED VISUAL INSPECTION OF ALL SURROUNDING AREA REVEAL NO OTHER DAMAGE.
